# SDR CALA2025102110326

- Difficulty date: October 16, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N17128
- Make and model: Boeing 757224
- Aircraft serial: 27567
- Aircraft time: 98,445 hours, 21,589 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 143N535519
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CMPT, BETWEEN STA 660-680 STR 28R, INTERCOSTAL HAS EVIDENCE OF CORROSION.  COMPLETED SFR REPORTING ONLY REMOVED AND REPLACED INTERCOSTAL AT FWD CARGO COMPT BETWEEN STA 660-680 STR 28R.
